.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.
.



so I'm on the pill
and lately I've been feeling really, really over emotional
getting upset over the tiniest things, stressed out, being moody with my boyfriend for reasons even I don't understand
and I think it could be because of the pill
which freaks me out
firstly because I feel like it makes these emotions all fake and invalid
which they don't feel, obviously
and secondly because I was so numb before
and I don't know which is worse
and everything feels like it's going wrong around me
but I don't know if I feel this because of the pill or it really is because of the pill affecting my motivation etc
but the thing is I'm like this anyway
I used to get like this and then I guess I just grew out of it
but was it hormones or me suppressing things?
and it could just as equally be exhaustion or stress or drugs or me being terrified about where the hell I'm going in life
and I really can't talk about it

I don't know what to hope for
I don't know which is worse
I'm frightened.

Love this look? Get more styling ideas

Continue
×